Title:

Kaluzhnin's representations of Sylow p-subgroups of automorphism groups of p-adic rooted trees

Creator:

Bier, Agnieszka ; Sushchanskyy, Vitaliy

Abstract:

The paper concerns the Sylow p-subgroups of automorphism groups of level homogeneous rooted trees. We recall and summarize the results obtained by L. Kaluzhnin on the structure of sylow p-subgroups of isometry groups of an ultrametric Cantor p-spaces in terms of automorphism groups of rooted trees. Most of the paper should be viewed as a systematic topical survey, however we include some new ideas in last sections.

Date:

2015

Format:

application/pdf

Resource Identifier:

Baza „Dorobek” – nr opisu: 0000100864

Source:

Algebra Discrete Mathematics 2015 vol. 19 nr 1, s. 19-3

Language:

eng

Relation:

Wydział Matematyki Stosowanej. Politechnika Śląska

Access:

zasób dostępny bez ograniczeń

Licence:

CC BY 3.0